# SDR R61A201508110578

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1702118001
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLOOR DOUBLER FRAME 13/16 IS CORRODED.  MAINTENANCE R & R  LT FLOOR DOUBLER FRAME 13/16 IAW SRM 51-23-04, 51-40-02, P/N 170-2118-001, DOUBLER.
